| Model Number |
GF-UE160-AL5 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the ultrasound gastrovideoscope had a separate issue.During the initial evaluation of the device, a cut was observed in the pink rubber.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cut pink rubber, the most probable cause of the complaint was traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.